# SDR SWIA201440170

- Difficulty date: November 26, 2014
- Submitted: November 28, 2014
- Operation: Air carrier
- Aircraft: N909SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7558
- Aircraft time: 34,819 hours, 29,171 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Priority Valve
- Condition: Slow
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTURE, NOSE GEAR MADE UNUSUAL NOISES, FOLLOWED BY A DELAY IN THE GEAR UP INDICATION. FOLLOWED BY A GEAR DISAGREE CAUTION MESSAGE. RAN THE APPROPRIATE QRH PROCEDURE, MESSAGES ALL CLEARED WITH GEAR DOWN AND 3 GREEN. RETURNED TO FIELD IAW QRH.  R & R THE NLG PRIORITY VALVE IAW AMM, OPS CHECK AND LEAK CHECK GOOD.  JACKED ACFT AND SWUNG GEAR SEVERAL TIMES IAW AMM.  NO FURTHER FAULTS NOTED.
